# SDR DALA2014110305897

- Difficulty date: October 29, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 64,417 hours, 48,106 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE F/O PRIMARY FLIGHT DISPLAY FAILED AFTER TAKEOFF WITH CREATED SMOKE AND FUMES IN THE COCKPIT.  CREW RETURNED THE ACFT AND LANDED UNEVENTFULLY. F/O PRIMARY FLIGHT DISPLAY WAS FOUND TO BE INOPERATIVE.  INSPECTED WIRING AND PROPER VOLTAGE AT THE CONNECTOR WITH NO DEFECTS NOTED SO THE PFD WAS REPLACED. OPS CHECKED NORMAL.
